# SDR ASAA2012100693018

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,181 hours, 6,823 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BLANKING OF RT FUEL QTY INDICATIONS, FUEL USAGE NORMAL.  RT FUEL QTY SYS BITE TESTED IAW FIM 28-41, TASK 807 AND OPS CHECKED PASS, NO CURRENT FAULT, ALL INDICATIONS NORMAL.
